# SDR NOCA00207

- Difficulty date: January 2, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 321004258
- Part serial: 497
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TCAS FAIL LANDING GEAR INDICATING DOWN.  PERFORMED FIM 32-09-03 PSEU AT FAULT, REMOVED AND REPLACED PSEU PER MM 32-09-04, OPS OK.  PERFORMED SYS TEST PER 32-09-04, TEST OK.
